Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/46746
Title: Corrigendum to "Generalized contractions on partial metric spaces" [Topology Appl. 157 (2010) 2778-2785]
Authors: Altun, I.
Sadarangani, K. 
UNESCO Clasification: 12 Matemáticas
Keywords: Fixed point
Generalized contraction
Partial metric space
Issue Date: 2011
Journal: Topology and its Applications 
Abstract: We correct the proof of Theorem 1 in the paper in the title.
URI: http://hdl.handle.net/10553/46746
ISSN: 0166-8641
DOI: 10.1016/j.topol.2011.05.023
Source: Topology and its Applications [ISSN 0166-8641], v. 158 (13), p. 1738-1740
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

19
checked on Sep 26, 2021

WEB OF SCIENCETM
Citations

20
checked on Sep 26, 2021

Page view(s)

8
checked on Sep 11, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.